Medical Questions > Womens Health > Birth Control Forum

3rd week of my pill symptoms flare up raw irriated skin...

User Profile
OK so in the past six months Ive had skin irritation issues down below. I have been on trisprintec for the past 3 years. Is it possible that over time my body is changing and no longer able to fully accept tri sprintec? I have been to my nurse practitioner but when I was there for my annual she said everything checked ok and lab results came back ok as well. No symptoms were present then. I am married and obviously not having sex w/ anyone except my spouse. These symptoms are not persistent they come and go. I have changed laundry detergents, etc. These sysmpotms are come and go, I notice they always flare up around the 3rd week of my pill pack the symptoms flare up and then go away after my period. Symptoms are raw skin,irriated, cracked skin and looks as if it is peeling, say the appearance of "toilet paper resdidue". My issue is a skin irriation no wierd discharge and no odor. But when the symptoms flare up I also feel inflammed inside making sex painful. Any advice please help!


Did you find this post helpful?
|

User Profile
replied February 5th, 2012
Birth Control Answer A31175
Hi,
Welcome to ehealthforum,
The symptoms could be due to hormonal changes that you experience in the third week of taking the pills (these pills have a different dosage of hormones than compared to last 2 weeks pills as you are on a Tri-phasic pill). The hormonal changes cause changes in vaginal secretions and pH that could be responsible for the symptoms that you describe. Try to schedule appointment with your doctor/gynecologist during the third week of taking the pills to make sure that the findings are not missed. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. If infective cause is detected, get your partner also treated simultaneously, and avoid having intercourse while being on treatment to prevent chances of re-infection.
Take care.



|
Did you find this post helpful?
Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.